# SDR QXEA2017102400639

- Difficulty date: October 13, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT AND LT WING TO FUSE FAIRING SEAL CHAFING ON FUSELAGE SKIN. AFT RT AND LT FUSE SKIN AT WING TO FUSE FAIRING SEAL CONTACT AREA BLENDED, MAPPED AND THD CONTACTED FOR REPAIR REQUEST IAW SRM 51-15-05. BLENDED AREAS EXCEPT FOR LONGITUDINAL JOINT STRAP ACCEPTABLE AS IS IAW RD 84-53-8505. LONGITUDINAL JOINT STRAP ON BOTH RT AND LT FUSE SKIN AT STR 8S AND STR 8P REPAIRED IAW RD 84-53-8505. NDT CARRIED OUT IAW NDTM6, 51-00-08-250-801. BLENDED AND REPAIRED AREAS ON FUSELAGE SKIN REPROTECTED IAW RD 84-53-8505 ISS 1.
